# SDR AALA2018050109060

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 53,619 hours, 25,256 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Not Reported
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 20 MINUTES AFTER TAKE OFF,  LAVATORY SMOKE DETECTOR FAULTED. CIDS PANEL SHOWED 2 RED LIGHTS. NO RESET WAS ATTEMPTED.  REMOVED AND REPLACED THE LAVATORY AIR EXTRACT FILTERS IAW AMM 21-23-00. OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
